MathSciNet Relay Station
MathSciNet bibliographic data
MR1849837 82C31 (82C35)
Frank, T. D.; Daffertshofer, A. $H$-theorem for nonlinear Fokker-Planck equations related to generalized thermostatistics. Phys. A 295 (2001), no. 3-4, 455–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement